# SDR FDEA201210183674

- Difficulty date: October 18, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N16111
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AFT INBD PANEL HAS NUMEROUSE PULLED FASTENER HEADS ALONG THE FWD ROW LOCATED APROX WS177.   REPAIRED IAW EA F-5751-162992
